# SDR AALA200800385

- Difficulty date: February 22, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- Aircraft time: 65,293 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Gasket
- Condition: Leaking
- Location: Ice Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA INFLIGHT T1679/22FEB - DURING CLIMB, TAIL COMPARTMENT HIGH TEMPERATURE AND PRESSURE FLOW INDICATION ILLUMINATED.  RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  FOUND AIR LEAKING AT BASE OF RIGHT ICE PROTECTION HIGH TEMPERATURE SENSOR.  REPLACED SENSOR GASKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
